Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Took pill after unprotected sex. Chances of pregnancy? Feeling bloated. Side effect of pill?

On the 28th January I had unprotected sex with my partner, the next day i took the morning after pill , an on the Saturday we had unprotected sex again but after I blead for 4 days cos if the morning after pill, he did not ejaculate inside of me. Also I would have ovulated on the 8 or 9th February. Is there a chance ill be pregnant ??? I have to wait till the 18th to take a pregnancy test . Also I feel very bloated on my lower on my abdominal and on my upper stomach . Is this a side effect of the morning after pill? My mind is always on it i don t feel sick at all and my breasts do not feel tender..... Thank you
Asked On : Sun, 17 Feb 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.
The bleeding you had could be withdrawal bleeding due to emergency pill.
As you had bleeding after the intercourse there is less possibility for pregnancy.
Because the endometrium may not receive the zygote for implantation in this state.
And emergency pill can cause side effects like bloating sensation of the abdomen etc.
So all the symptoms you are having could be due to the emergency pill.
You can go for symptomatic treatment now, and possibly the symptoms will subside soon.
If you do not get periods by expected date, go for pregnancy test once.
Better to avoid repeated intake of emergency pills.
Take care.
Answered: Mon, 21 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]

Related questions you may be interested in


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor